# SDR UPS02238743

- Difficulty date: June 20, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI FLOOR TIE LUG CRACKED AT BS 1180 RBL 38 AFT CARGO BAY.  FABRICATED TWO NEW ANGLES IAW DRAWING NR 65-19606 AND SRM 51-20-1 FIG 7.  INSTALLED BOTH ANGLES IAW SRM 51-30-2 AND DRAWING NR 65-19606.
